Distribution of eigenvalues of nonself-adjoint elliptic systems degenerate on the domain boundary
Matematičeskie zametki, Tome 61 (1997) no. 3, pp. 463-467
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1997_61_3_a18,
author = {A. Sameripour and K. Seddighi},
title = {Distribution of eigenvalues of nonself-adjoint elliptic systems degenerate on the domain boundary},
journal = {Matemati\v{c}eskie zametki},
pages = {463--467},
year = {1997},
volume = {61},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1997_61_3_a18/}
}
TY - JOUR AU - A. Sameripour AU - K. Seddighi TI - Distribution of eigenvalues of nonself-adjoint elliptic systems degenerate on the domain boundary JO - Matematičeskie zametki PY - 1997 SP - 463 EP - 467 VL - 61 IS - 3 UR - http://geodesic.mathdoc.fr/item/MZM_1997_61_3_a18/ LA - ru ID - MZM_1997_61_3_a18 ER -
A. Sameripour; K. Seddighi. Distribution of eigenvalues of nonself-adjoint elliptic systems degenerate on the domain boundary. Matematičeskie zametki, Tome 61 (1997) no. 3, pp. 463-467. http://geodesic.mathdoc.fr/item/MZM_1997_61_3_a18/
[1] Boimatov K. Kh., Kostyuchenko A. G., Vestn. MGU. Ser. 1. Matem., mekh., 1990, no. 3, 24–31 | MR | Zbl
[2] Boimatov K. Kh., Matem. zametki, 51:4 (1992), 8–16 | MR | Zbl
[3] Boimatov K. Kh., Dokl. RAN, 330:5 (1993), 533–538 | MR | Zbl
[4] Gokhberg I. Ts., Krein M. G., Vvedenie v teoriyu lineinykh nesamosopryazhennykh operatorov, Nauka, M., 1965
[5] Boimatov K. Kh., Kostyuchenko A. G., Matem. sb., 181:12 (1990), 1678–1693
[6] Vulis I. L., Solomyak M. Z., Dokl. AN SSSR, 207:2 (1972), 262–265 | MR | Zbl
[7] Shkalikov A. A., Matem. sb., 123:3 (1984), 317–347 | MR | Zbl